# SDR SWAA2025042854121

- Difficulty date: March 16, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 64,118 hours, 38,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT 2025-204510<[01] REPLACED GUSSET AND FASTENERS LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02-0G-0; DWG 143A7902 SHEET: 174 REV: - AND B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED GUSSET AND FASTENERS LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02-0G-0; DWG 143A7902 SHEET: 174 REV: - AND B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9.  RII SEE INDIVIDUAL SIGN OFF BELOW.
